# SDR SWIA202156833

- Difficulty date: January 27, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL UPPER ANGLE CORRODED   (C-CHECK) RO 3/10/2021    REPLACED PAX DOOR UPPER SILL ANGLE IAW CRJ 700 SRM 51-41-02-001-001-A01. OPS CHECKS GOOD. REF CONT CARD FOR WORK PERFORMED.
